# SDR FDEA200905131650

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: 65162312
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FORWARD CENTER TANK SPAR CORRODED AT STA 744 LBL 20 TO LBL 30.  REMOVED CORRODED SPAR, LOCATED AND DRILLED NEW SPAR AND INSTALLED IAW EA 7-5710-127966 AND SRM 51-30-5 AND SRM 51-30-2.
